# SDR 01FDEA01064

- Difficulty date: December 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 69,890 hours, 27,518 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLIMB CABIN PRESS EXCEEDED 10,000.  AC RELEASE PER MEL AUTO AND SEMI AUTO CABIN ALTITUDE CONTROL SYSTEM INOP.
